Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rational automorphisms of Grassmann manifolds


Authors: Stephen Brewster and William Homer
Journal: Proc. Amer. Math. Soc. 88 (1983), 181-183
MSC: Primary 55S37; Secondary 57T15
DOI: https://doi.org/10.1090/S0002-9939-1983-0691305-8
MathSciNet review: 691305
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The homotopy class of a self map of a complex projective space is well known to be classified by a degree detected in two dimensional cohomology. An analogous result is proved for the rationalization of the Grassmann manifold of complex $ n$-planes in complex $ N$-space, provided $ N \ne 2n$ and the degree is not zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S37, 57T15

Retrieve articles in all journals with MSC: 55S37, 57T15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691305-8
Keywords: Automorphisms, degree, Grassmann manifold, homogeneous space, rational homotopy, self map
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society